# SDR QXEA2010123000941

- Difficulty date: December 28, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 9,801 hours, 10,526 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - RT INBD SEAT RAIL NR11 HAS SURFACE CORROSION AT STA 15.000.   REMOVED MINOR CORROSION FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884.  APPLIED ALODINE, PRIMER AND PAINT IAW SRM 51-21-10, 51-25-10 AND 51-25-15-02-01.
